RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 1, Pages 127–150 (Mi msb8785)  

This article is cited in 1 scientific paper (total in 1 paper)

A uniform Tauberian theorem in dynamic games

D. V. Khlopin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Antagonistic dynamic games including games represented in normal form are considered. The asymptotic behaviour of value in these games is investigated as the game horizon tends to infinity (Cesàro mean) and as the discounting parameter tends to zero (Abel mean). The corresponding Abelian-Tauberian theorem is established: it is demonstrated that in both families the game value uniformly converges to the same limit, provided that at least one of the limits exists. Analogues of one-sided Tauberian theorems are obtained. An example shows that the requirements are essential even for control problems.
Bibliography: 31 titles.

Keywords: dynamic programming principle, games with a saddle point, Tauberian theorem.

DOI: https://doi.org/10.4213/sm8785

Full text: PDF file (612 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2018, 209:1, 122–144

Bibliographic databases:

Document Type: Article
UDC: 519.837.4+517.521.75
MSC: 40E05, 91A25
Received: 14.07.2016 and 17.02.2017

Citation: D. V. Khlopin, “A uniform Tauberian theorem in dynamic games”, Mat. Sb., 209:1 (2018), 127–150; Sb. Math., 209:1 (2018), 122–144

Citation in format AMSBIB
\Bibitem{Khl18}
\by D.~V.~Khlopin
\paper A~uniform Tauberian theorem in dynamic games
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 1
\pages 127--150
\mathnet{http://mi.mathnet.ru/msb8785}
\crossref{https://doi.org/10.4213/sm8785}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018SbMat.209..122K}
\elib{http://elibrary.ru/item.asp?id=30762122}
\transl
\jour Sb. Math.
\yr 2018
\vol 209
\issue 1
\pages 122--144
\crossref{https://doi.org/10.1070/SM8785}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000428795800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045692569}


Linking options:
  • http://mi.mathnet.ru/eng/msb8785
  • https://doi.org/10.4213/sm8785
  • http://mi.mathnet.ru/eng/msb/v209/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Khlopin, “Ob asimptotikakh tsen v dinamicheskikh igrakh na bolshikh promezhutkakh”, Algebra i analiz, 31:1 (2019), 211–245  mathnet
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:198
    References:22
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019